# SDR AALA202201131245

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 22,552 hours, 10,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Fault Message
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK EMERGENCY LIGHT TEST BATTERY/EMERGENCY POWER SUPPLY UNIT (12WL) RIGHT FAULT CAME UP. REPLACED 12WL BATTERY PER AMM 33-51-38.
